Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Differential games with Lipschitz control functions and applications to games with partial differential equations


Author: Emmanuel Nicholas Barron
Journal: Trans. Amer. Math. Soc. 219 (1976), 39-76
MSC: Primary 93C20; Secondary 90D25
MathSciNet review: 0419010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In §1 we formulate a differential game when the dynamics is the inhomogeneous heat equation. In §2 we state the basic theory of differential games when the controls must choose uniformly Lipschitz control functions. We then prove some general theorems for the case when the controls may choose any measurable control functions. These theorems hold for games with any dynamics. In §3 we apply our theory developed to our particular example and in §4 we prove the existence of value for games with partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93C20, 90D25

Retrieve articles in all journals with MSC: 93C20, 90D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0419010-4
PII: S 0002-9947(1976)0419010-4
Keywords: Lipschitz differential game, differential games with partial differential equations, Isaacs' condition
Article copyright: © Copyright 1976 American Mathematical Society